# SDR DALA2024022602583

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,270 hours, 20,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 OVERHEAD EMER LT AT 7A INOP. CORRECTIVE ACTION: FOUND WIRE BROKEN FROM GROUND AT SEAT 7A OVERHEAD EMERGENCY LT CONNECTOR D94844. CRIMPED NEW SOCKET ON WIRE PER SWPM 20-61-28. (5726782)
